# SDR SWIA2019010845416

- Difficulty date: November 14, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 42,498 hours, 36,282 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Flange
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR FLANGE ABOVE SEAL HAS CORROSION FWD AND AFT SIDES.  (C-CHECK) RO: 01/05/2019 REPAIRED THE AVIONICS DOOR FLANGE BY INSTALLING A SEAL RETAINER AND LH AFT ANGLE IAW SRM. LEAK CHECKS GOOD.
